# SDR C8GA20040025

- Difficulty date: December 1, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 53,522 hours, 37,998 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: BACC13AP3C177
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 717 FROM ELP TO STL.  NO RUDDER PEDAL STEERING DURING TAKEOFF.  TAKEOFF ABORTED.  AIRCRAFT RETURNED TO BLOCKS WITH NO FURTHER INCIDENT.  PLACED RUDDER PEDAL STEERING ON MEL 32-14, CONTROL NUMBER 12-01-01-C-11.  AIRCRAFT RETURNED TO SERVICE.  ON 12/02/04, ADJUSTED CABLE TENSION ON THE RUDDER PEDAL STEERING ARM AND RIGGED SYSTEM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
